Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR
Model Number
863064
Medical Device Problem Code
Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the device has a faulty speaker.The device was not in clinical use at the time the issue was discovered.
New Search
Submit an Adverse Event Report
Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer
(Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer
(Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key
12865912
Report Number
1218950-2021-11129
Device Sequence Number
1377514
Product Code
MHX
UDI-Device Identifier
00884838000049
UDI-Public
00884838000049
Combination Product (Y/N)
N
Initial Reporter Country
CH
PMA/510(K) Number
K123900
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Y
Reporter Type
Manufacturer
Report Source
Foreign,User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
863064
Device Catalogue Number
863064
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/12/2021
Initial Report FDA Received Date
11/23/2021
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
06/07/2013
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Sex
Unknown